# SDR 04FDEA00055

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,456 hours, 35,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED & DAMAGED AT FS 910 RBL 62.  GOUGE IN TRACK OUT OF LIMITS IAW SRM 53-10-1 FIG 3.  REMOVED BAD SEAT TRACK SECTION IAW SRM 51-30-2.  FABRICATED NEW TRACK SECTION ON TRAVELER T2/394338.  INSTALLED NEW TRACK SECTION RBL 62 STA 870 TO 960 IAW SRM 51-30-2.
